# SDR SWAA2016030149558

- Difficulty date: February 21, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 6940659
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MID FLAP, FWD OTBD GUIDE ROLLER MISSING.  R & R ROLLER IAW CMM.
